# SDR F3LA200800256

- Difficulty date: May 3, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53571131258
- Condition: Misaligned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED FRAME 72 SHEAR TIE BETWEEN STRINGER 24 RIGHT AND 25 RIGHT HOLES DO NOT ALIGN WITH REPAIR.  MAINTENANCE FABRICATED NEW SHEAR TIE IN ACCORDANCE WITH THE REQUIREMENTS OF AIRBUS DRAWING D53571161.  INSTALLATION OF NEW SHEAR TIE WAS ACCOMPLISHED ON NON ROUTINE C043414.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
